View Full Version : A little help..

02-27-2011, 02:23 PM
Hay guys im 25 and i've been on propecia for give or take 5 years now mixed with minoxidil 11% and nisim shampoo (lately)

The propecia and minoxidil initially worked like a dream and i began to gain my confidence back but lately its stopped working and i've thinned in my right temple region and am now starting to thin in my left temple region.

Seeing this i upped the propecia to 1.5 mg, i think it halted the process a bit but now the shedding process is back in full swing.

I added the nisim shampoo and a blood circulation pill which in all honesty i highly doubt have done anything but it helps me sleep better at night.

I was just wondering if there was any advice out there? maybe upping the does of propecia again or am i just kidding myself..

Any help would be great

02-28-2011, 07:19 AM
you can always look into duasteride but i would hold off...i remember some docs recommending zinc or some mineral supplement to add to the longevity for which propecia works. i dont remember the combination at the moment.. i will do some looking and get back to ya...

02-28-2011, 11:47 AM
How long since you upped the dose? You could be experiencing a shed due to the increase of the drug in your system. That happens. It's a repeat of the shed that many users experience upon first starting Propecia.
That's just an idea. It could be that you're past the point where that sort of drug-induced shed would happen.

It sounds like your loss was and is minimal. Ultimately, a bit of loss at the temples doesn't have to be a confidence-killer. Your stressing over the change will be significantly greater than the impact it will have on how other people see you.

03-02-2011, 08:02 AM
Thanx for the help moses0324 and mattj.. if you could find that combination for me moses0324 I would be grateful..

I upped the dose end of last year say october.. thing is MPB runs in the family so its inevitable.. in terms of the re-shedding period even if that was the case it doesn't explain the fact that my left temple is now starting to lose hair and resemble my right temple.. but thanx for the idea

Even though my hair loss is slow and there is a decent amount of hair still on my head, the process of losing that hair and the steady change in appearance is the confidence killer.

I think ultimately that when i do decide to shave my head and realise that life without hair is just as good as with hair then my confidence will slowly but steadily regain is original form.

But for now im not ready for the shaved look and that is why i have recently added nizshampoo, the equivalent to nizoral in these parts.. im just worried it does more damage than help to my situation.